- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Bromhexine Hydrochloride 8mg/5ml.
Benzoic acid, Ethanol 4%, Sorbitol.
Bisolvin Elixir is for conditions where breathing is difficult due to a lot of secretions (mucus) in the air passages. Such conditions include bronchitis and emphysema. Bisolvin acts on sticky secretions to break them down and make them easier to remove e.g by coughing. Therefore an increase in the flow of secretions sometimes occurs for a few days after the start of treatment. When infection is present Bisolvin may be used with antibiotics when recommended by a doctor.
- Adults - 10ml three times a day (can be increased to 20ml three times a day for the first 7 days)
- Children 1-3 years - 5ml three times a day
- Children over 3 years - 10ml three times a day
Warnings and Cautions
- Do not take Bicolvin if you are allergic to Bromhexine Hydrochloride, Benzoic acid, or any other of the ingredients.
- Ask for your pharmacist's or doctor's advice before using Bicolvin if you have or have ever had severe kidney, or liver disease, or a stomach ulcer.
- Bisolvin is not recommended to be taken by women who are breastfeeding.
- Store below 30°C/85°F
Boehringer Ingelheim (NZ) Ltd Auckland
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Currently there are no prices listed for this product. The product may be unavailable at this time, or discontinued. Please contact us to request more information.